It seemed to be getting better, but now it's gone into downfall. I hate myself, everything I stand for, everything round me - everything. My anxieties about everything are building and building - my teeth were chattering on the way into work at the prospect of leaving the house and keeping up the face about everything. Having to keep myself to myself - don't know what else to do.
Am in the process of having my anti-dep reduced for the first time from the maximum dose which I have been on for two years solid now.
Have begun my daily diary again, in the hope that re-reading it may fill me with better thoughts and rationality - but no, no such luck.
Don't feel I can talk to my OH - he is working really long hours at the moment so there are two reasons why I don't want to disturb him. First, I don't want him to think that I can't cope without him, and so put pressure on him to reduce his hours from a job he loves. Second, I don't want to turn him against me by my having 'more issues'. He's had this for 10 years now - I can't expect him to live me with 'going down' anymore - he needs a life too - even more reason why I hate myself.
So, I'm caught with a double edge sword. I'm going down and down inside, but can't tell anyone on the outside for fear of losing them (it's been close to that before because of my moods). The more I feel I need to speak out and them more I am opposed by myself to not do it, the more I hate myself, the more I go down.
I have two coping mechanisms when I'm down - both aren't constructive.
I feel I'm on a downwards spiral - wanting to crawl under a very heavy, moss-topped stone, away from the world, away from me - but who am I? I just don't have a clue anymore, so confused, my thoughts are a tangle, a web of confusion- black, black confusion. People have started commenting that my speech is confused - I'm getting words the wrong way round, slurring my speech - who am I? I feel - I don't know how I feel - lost and alone.
Why isn't there just a sad 'smiley icon'? Just sad.
Nut when I read your post I could feel your pain and wish I could help. Talk to your OH (I don't know what that means) and I am sure he will give you a big hug and some understanding. He has been there for 10 years I am sure he will understand. You need that support now.
((((((HUGS))))))), NUT I agree with, Eyes, for he is so wise
Roll....don't stay still but roll ahead to another patch of grass where it might touch a patch of sunshine.
And be kind to yourself.....it may seem black right now but do not do anything destructive that will ony have you spiraling down......look up and readh out to the hands here that are reaching out to you. And do not assume that OH is not available to hug you or wanting to help you....there is no way of giving him that choice if you choose to hold it all within. Let it out, NUT, for like a kettle rising with steam there has to be some relief but promise to let it out in a positive way.
Come here and talk to us.....we will help you through.
Somebody once shared with me something that helps my daughter through her dark moments...."BE LIKE A FLOWER AND LOOK TO THE SUN!!"
Hope that you are rolling soon. Baby steps all it takes is babysteps, Nut.....and just knowing and believing that this will not last forever.....
NN, I sure know about that heavy stone.
For me it was more like being at the very bottom of the deepest, darkest pit ever dug. So deep that when I would look up there was NO pinprick of light - just the dark.
So - here goes.
Listen closely.......... Hear that clanging & clattering? That is me lugging about 18 sunlights to YOU - setting them all up around that immovable rock so that there is enough light to illuminate the fact that
standing outside that rock are a circle of HealthBoards friends.
Trust me - we're just plain there.
And we'll be there no matter how big & heavy that rock is.
With bipolar disorder the rock does edge off of us - it just seems to take forever and we are so powerless beyond our meds to make it go away.
We are there - even if the rock is so heavy you can't even get a hand free to type sometimes, ok????
A big HB Hug,
I was stabilized on medication after having ECT, so my doctor dc'd my Zyprexa because I was gaining too much weight. Then they decided to dc my Abilify cause my liver profiles were out of wack. Anyway to make a long story short, I went into a downward spiral. I got to where I couldn't even function. So I went home to mom for a while. While there I decided to go back on the Abilify--one dose and I could think again.
So maybe, just maybe you need that higher dose of medication. That's what it looks like from this perspective. Was there a reason that tapered you down other than just to take less medicine? If not, consider calling you doc and going back to what worked for you.
I'll be thinking about you, and I'll say a little prayer too.